Skip to content
My WebMD Sign In, Sign Up
Plan B, a week after, no bleeding.
avatar
An_254351 posted:
Hello board. I have taken Plan B one other time in my life years ago, and after about a week I did have some light bleeding, but nothing like a period. I know that's not considered your period.

This time when I took Plan B, it's been a week since I took it and I have had bloating, cramps, etc. now sore breasts, all symptoms I get when I'm about to start my period, however nothing. I keep thinking it's going to start but nothing occurs.

This worries me only because I have experienced that spotting / bleeding before with this medication and now it's not having the same side effect. Just wondering how concerned I should be. I will be taking a pregnancy test as soon as I can, my period still isn't due for another 12 days.

Thanks everyone.
Reply
 
avatar
fcl responded:
The side effects you get with Plan B depend mainly on where you are in your cycle when you take it. The chances are you are not at the same point as you were the last time hence the different symptoms.


Helpful Tips

Hysterectomy
I am having heavy bleeding and sever pain with it every month that it affects my daily living when I have it I even had to drop out of ... More
Was this Helpful?
16 of 27 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.